Journal article icon

Journal article

On the growth of L2-invariants of locally symmetric spaces, II: exotic invariant random subgroups in rank one

Abstract:

In the 1st paper of this series we studied the asymptotic behavior of Betti numbers, twisted torsion, and other spectral invariants for sequences of lattices in Lie groups G. A key element of our work was the study of invariant random subgroups (IRSs) of G. Any sequence of lattices has a subsequence converging to an IRS, and when G has higher rank, the Nevo–Stuck–Zimmer theorem classifies all IRSs of G. Using the classification, one can deduce asymptotic statements about spectral invariants o...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1093/imrn/rny080

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
University College
Role:
Author
Expand authors...
Publisher:
Oxford University Press Publisher's website
Journal:
International Mathematics Research Notices Journal website
Volume:
2020
Issue:
9
Pages:
2588–2625
Publication date:
2018-05-11
Acceptance date:
2018-03-20
DOI:
EISSN:
1687-0247
ISSN:
1073-7928
Source identifiers:
670884
Language:
English
Keywords:
Pubs id:
pubs:670884
UUID:
uuid:e34c3415-65ba-44d7-986b-399fd1e2c779
Local pid:
pubs:670884
Deposit date:
2017-10-13

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP